Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Youthful55guy

Thread: Help in determining next course of action please

  1. #1
    tendonosisdude is offline New Member
    Join Date
    Jul 2010
    Posts
    6

    Help in determining next course of action please

    Hi all, I've been on trt for about 4 months now. My Dr. prescribed what others are describing as way too high a starting dose (120mg 2x week). My T came back 839 while my Estradiol (the wrong test though) came back 77. Do you think a smarter doc would try lowering my T dosage first or add an AI or both? Just as a caveat, he took my blood for these tests the day AFTER my test shot(I know that's the wrong protocol) so since it takes a day or two to reach peak blood levels my T may be even higher. I know this is all alot to take in but I'd really appreciate ANY input. Thanks!

  2. #2
    Couchlockd's Avatar
    Couchlockd is offline Senior Member
    Join Date
    Mar 2018
    Location
    aka m.hornbuckle
    Posts
    4,364
    a smart doc would keep your T right were its at, those are good numbers for TRT.

    he should then address the E level with a .25mg adex e3d

  3. #3
    EDCG19's Avatar
    EDCG19 is offline Senior Member
    Join Date
    May 2017
    Posts
    1,256
    You're running 240mg a week of test cyp?

    Sounds a bit too high but you'll get people arguing from both sides. I'd say discuss with your doc on lowering to 65-85mgx2 per week

    You want stable and simple to manage blood work, Just wait until you're running high doses and than your RBC are out of control and your hematrocit is at 57+
    Been there done that, the goal with TRT is managing normal healthy levels

    I let me ego aside and lowered my dose a while back...
    tbh, though i do love a higher test TRT protocol but it makes managing blood work tough sometimes

  4. #4
    Youthful55guy is offline Knowledgeable Member
    Join Date
    May 2016
    Posts
    1,232
    Quote Originally Posted by tendonosisdude View Post
    Hi all, I've been on trt for about 4 months now. My Dr. prescribed what others are describing as way too high a starting dose (120mg 2x week). My T came back 839 while my Estradiol (the wrong test though) came back 77. Do you think a smarter doc would try lowering my T dosage first or add an AI or both? Just as a caveat, he took my blood for these tests the day AFTER my test shot(I know that's the wrong protocol) so since it takes a day or two to reach peak blood levels my T may be even higher. I know this is all alot to take in but I'd really appreciate ANY input. Thanks!
    The labs are meaningless to me. By far the most common approach to T labs are to test right before your next scheduled injection. This is called the 'Nadir' or lowest point in the overall protocol. However, if you are on a 3/4 days split, you have to choose which day you are going to test and be consistent with it so that the labs are comparable. This is one reason why I strongly recommend the E3D protocol over a 3/4 day split. With an E3D protocol, you can do labs on any scheduled injection day.

    Throw the E labs out if it was not the sensitive test. Bad information is worse than none at all when it comes to E testing. Don't make any decisions based on the result. You will always test high in E if the standard female lab is used.

    When posting lab results, you need to ALWAYS post the normal range for each test. These ranges can vary substantially from one laboratory to another. A number of 839 (I'm assuming that ng/dL), tells me nothing. But if I see that within the laboratory's normal range, I can begin to interpret it. However, in this case, the test was run on the wrong day and we have no idea how to interpret it.

    If you doc won't order the correct tests on the correct days, you best option is to get them done yourself. Here is my trusted source for labs: https://www.discountedlabs.com/

    And yes, that dose is WAY WAY too high. My recommended starting dose is less than half that. if you continue with that dose, you will always be dealing with high hemoglobin side-effects that could become life-threatening if you don't deal with them properly.
    Last edited by Youthful55guy; 05-06-2018 at 03:53 PM.
    almostgone likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •